Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 38, Issue 4, pp 309–311

Infinite divisibility of the hyperbolic and generalized inverse Gaussian distributions

  • O. Barndorff-Nielsen
  • Christian Halgreen
Article

DOI: 10.1007/BF00533162

Cite this article as:
Barndorff-Nielsen, O. & Halgreen, C. Z. Wahrscheinlichkeitstheorie verw Gebiete (1977) 38: 309. doi:10.1007/BF00533162

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • O. Barndorff-Nielsen
    • 1
  • Christian Halgreen
    • 1
  1. 1.Department of Theoretical Statistics, Institute of MathematicsAarhus UniversityAarhus CDenmark